# SDR 2007UALA02721

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 56,134 hours, 20,988 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 365 RBL 20 TO RBL 50 HAS SURFACE CORROSION.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED T-CAP, RBL 20 TO CUSP.  FABRICATED T-CAP.  INSTALLED ANGLE DOUBLER & STRAP.
